# SDR AUS20020010

- Difficulty date: January 8, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Boeing 737376
- Engine: Cfmint CFM563C
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Line
- Part number: BACH8AO6EE0250T
- Condition: Worn
- Location: Mlg
- Component: Landing Gear Re
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(AUS) LT MAIN LANDING GEAR RETRACTION ACTUATOR UP LINE WORN AND LEAKING.
